# SDR QXEA2016120900793

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 24,346 hours, 26,020 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S02002
- Part serial: AB64714
- Condition: Failed
- Location: Anti Ice
- Part time: 24,346 hours, 26,020 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL AT FL 250 "WSHLD CTRL" CAUTION ILLUMINATED. COMPLIED WITH EMERGENCY CHECKLIST.RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND FAULTS R&L WSHLD CTRL FAIL IN CDS. CLEARED FAULTS AND PERFORMED OPS TEST OF THE WINDSHIELD AND PILOT SIDE WINDOW IAW AMM 30-41-00-710-801 AND 30-41-00-710-802 AND FOUND PILOT SIDE WINDOW NOT HEATING UP. R & R THE NR 2 ANTIC-ICE CONTROLLER IAW AMM 30-41-000-801/400-801. ALL TEST GOOD. NO CAUTION LIGHT AND FAULTS DID NOT RETURN. RETURNED TO SERVICE.
